# SDR DALA2016112209168

- Difficulty date: January 15, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 38,841 hours, 18,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FACE  FRAME 16 AT LEVEL STRINGER 23R.   REPAIRED IAW ER/A.
